\(C_{m}\)-supermagic labeling of polygonal snake graphs

Volume 20, Issue 3, pp 189--195 http://dx.doi.org/10.22436/jmcs.020.03.01
Publication Date: November 13, 2019 Submission Date: July 02, 2019 Revision Date: September 09, 2019 Accteptance Date: September 18, 2019

Authors

Tarkan Öner - Department of Mathematics, Mugla Sitki Kocman University, Mugla, Turkey. Muhammad Hussain - Department of Mathematics, COMSATS University Islamabad, Lahore Campus, Pakistan. Shakila Banaras - Department of Mathematics, GC University, Katchery Road, Lahore, Pakistan.


Abstract

An \(H\)-supermagic labeling of a graph \(G\) admitting an \(H\)-covering was defined by Gutiérrez and Lladó [A. Gutiérrez, A. Lladó, J. Combin. Math. Combin. Comput., \(\bf 55\) (2005), 43--56]. In this work, we shall show that polygonal snake graphs admit \(C_{m}\)-supermagic labeling.


Keywords


MSC


References